# SDR KCSA202204041041

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N742CK
- Make and model: Boeing 747446
- Aircraft serial: 24424
- Aircraft time: 111,822 hours, 23,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"BATTERY OK" LIGHT SWITCH ON THE DOOR ANNUNCIATOR MODULE ABOVE RIGHT UPPER DECK EMERGENCY DOOR INOP.
